# SDR C77A20140818001

- Difficulty date: August 10, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 16,993 hours, 14,116 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 193533
- Condition: Failed
- Location: Nr 1
- Part time: 16,496 hours, 13,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG FAIL ON CLIMB OUT.  APPROACHING 3500 FEET CREW HEARD A LOUD BANG ORIGINATING FROM THE CAPTAIN'S SIDE OF ACFT.  ENG NR 1 CEASED PROVIDING POWER & THE CORRESPONDING ENG TEMP EXCEEDED TOLERANCES.  R & R NR 1 ENG.
